Total dominating sets in maximal outerplanar graphs

Magdalena Lemańska , Rita Zuazua , Paweł Żyliński


In this note we present an alternative proof of the result by Dorfling et al. (DiscreteMath 339(3):1180–1188, 2016) establishing that any maximal outerplanar graph of order n ≥ 5 has a total dominating set of size at most [2n/5], apart from twoexceptions. In addition, we briefly discuss a relation between total domination in maximal outerplanar graphs and the concept of watched guards in simple polygons.
Author Magdalena Lemańska
Magdalena Lemańska,,
, Rita Zuazua
Rita Zuazua,,
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesGraphs and Combinatorics, ISSN 0911-0119, (A 20 pkt)
Issue year2017
Publication size in sheets0.5
Keywords in Englishtotal domination, domination, outerplanar graph, watched guards
ASJC Classification2607 Discrete Mathematics and Combinatorics; 2614 Theoretical Computer Science
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 28-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.092; WoS Impact Factor: 2017 = 0.481 (2) - 2017=0.599 (5)
Citation count*7 (2020-05-14)
Share Share

Get link to the record

* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Are you sure?